MAUDE Adverse Event Report: ABBOTT VASCULAR XACT CAROTID STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR XACT CAROTID STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 82098-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); High Blood Pressure/ Hypertension (1908); Dizziness (2194); Stenosis (2263)
Date of Event 06/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record of the reported lot could not be conducted because the lot number was not provided.The reported patient effects of stenosis, headache and hypertension are listed in the xact carotid stent system information for prescribers as adverse events potentially associated with carotid stents and embolic protection systems.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.The treatments appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The date of event is estimated as (b)(6) 2022.The date of implant is estimated as (b)(6) 2022.
 
Event or Problem Description
It was reporter that the 10x30 mm xact carotid stent was implanted one year ago in the left internal carotid with heavy calcification.Approximately 6 months after the stent was implanted, the patient began experiencing headaches, dizziness and hypertension and in-stent restenosis was confirmed.The patient was attempted to be treated medically; however, the medication did not seem to alleviate any of the symptoms.A ct scan was performed and it was decided to place another stent on (b)(6) 2023 to treat the in stent restenosis.There were no reported adverse patient sequela.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16398570
Report Number2024168-2023-01622
Device Sequence Number17750655
Product Code NIM
UDI-Device Identifier08717648010347
UDI-Public08717648010347
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82098-01
Device Catalogue Number82098-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale